- For heartburn and indigestion. Suitable for: Adults and children 12 years and over Active ingredients: Sodium Alginate, Sodium Bicarbonate, Calcium Carbonate See details below, always read the labe
Gaviscon Infant Sachets 30
£9.95 - Extra effective pain relief. Fast absorption. See details below, always read the label Suitable for: Adults and children over 12 years. Active ingredients: Paracetamol
Panadol Advance Tablet 500mg (16)
£3.50 For hayfever, dust allergies, pet allergies and skin allergies. See details below, always read the label
Suitable for: Adults and children 2 years and over.Active ingredients: CetirizineBenadryl Childrens 2+ Solution 100ml
£6.49Penetrating pain and inflammation relief. For rheumatic, joint and muscular sprains, strains and bruises. See details below, always read the label
Suitable for: Suitable for adults and children aged 14 years and above.Active ingredients: Diclofenac diethylammoniumVoltarol 12 Hour Gel 30g
£8.49Orajel Extra Strength Dental Gel is for rapid relief of toothache. See details below, always read the label
Suitable for: Adults and children aged 12 years and over.Active ingredients: Benzocaine.Orajel Ex Strength (Dent Gel) 5.3g
£6.49Lactulose 3.3g/5ml Oral Solution is used to treat the symptoms of constipation. 5ml contains 3g Lactulose. See details below, always read the label
Suitable for: Adults and childrenActive ingredients: Lactulose (as Lactulose liquid). 5 ml of Lactulose oral solution contains 3.3 g Lactulose.Lactulose Oral Solution 300 ml
£5.74- -20%
Otex Ear Drops 8 ml
Original price was: £6.25.£5.00Current price is: £5.00. Daktarin 2% Cream is for fungal and associated bacterial infections of the skin and nails. Contains the active ingredient Miconazole Nitrate 2% w/w. See details below, always read the label
Suitable for: Adults and children of all ages.Active ingredients: Miconazole Nitrate 20 mg.Daktarin Cream 15g (Original green Pack)
£8.29